# SDR QXEA2017102600643

- Difficulty date: October 14, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 38,289 hours, 39,875 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER OTBD SEAT TRACK NR 2, BS 229.50 TO 571.5, LBL 40.95 CORRODED BEYOND LIMITS.  THE SEAT TRACK WAS  REMOVED AND REPLACED IAW SRM 51-40-15, 51-40-45, 51-42-05, AND 51-42-45.
